# SDR ECJ2013F00000

- Difficulty date: February 18, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N93D
- Make and model: Beech B100
- Aircraft serial: BE23
- Engine: Garrtt TPE33110AV
- Propeller: Hartzl HCB4TN5
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: TPE33110AV
- Condition: False Activation
- Location: Lt Engine
- Part time: 9,671 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: E, F

## Discrepancy

EN ROUTE, PART 91 FLIGHT.  LT ENGINE FIRE INDICATION, LIGHTS AND WARNINGS.  NO REAL SMOKE OR FLAMES NOTED, BUT SOME SMALL AMOUNT OF WHITE SMOKE OBSERVED FROM LT NACELLE.  FLIGHT CREW SHUTDOWN LT ENGINE AND PERFORMED CHECK LIST, REQUIRING FIRE BOTTLE ACTIVATION.  WITH ENGINE SECURED (NO FUEL TO ENGINE AND PROP FEATHERED) AND FIRE BOTTLE ACTIVATION, FIRE WARNING EXTINGUISHED.  AIRCRAFT WAS FLOW TO BASE AND LANDED SAFELY.  POST LANDING INSPECTION YIELDED NO OBSERVED OVER TEMP, OR FIRE EVIDENCE.  SUSPECT FALSE INDICATION, BUT INVESTIGATION IS ON-GOING.
